DOI 10.1016/j.ajem.2022.03.030
Severe immune thrombocytopenia following COVID-19 vaccination (Moderna) and immune checkpoint inhibitor.
Аннотация
Safe and effective prophylactic vaccines are urgently needed to contain the coronavirus disease 2019 (COVID-19) pandemic. However, several vaccination-related adverse effects have been reported. Here, we report a rare case of severe immune thrombocytopenia occurring 3 days after receiving the mRNA-1273 (Moderna) COVID-19 vaccine in an Asian woman with a history of refractory lung adenocarcinoma treated with durvalumab, an immune checkpoint inhibitor. Treatment with platelet transfusion (12 units) and oral prednisolone (1 mg/kg per day) significantly improved her hemoptysis with thrombocytopenia. To the best of our knowledge, this is the first case of ITP following Moderna inoculation among Asians. This study highlights a potential adverse effect of mRNA-based COVID-19 vaccines in cancer patients receiving immune checkpoint inhibitors.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.